ISSN: 2630-5720

Quick Search




Acute Renal Injury with a Single Oral Dose of Valacyclovir: A Case Report []
. 2019; 59(2): 186-187 | DOI: 10.14744/hnhj.2018.82787

Acute Renal Injury with a Single Oral Dose of Valacyclovir: A Case Report

Miraç Ayşen Ünsal
Department of Neurology, Sultan Abdulhamid Han Training and Research Hospital, Istanbul, Turkey

We report an unusual case of valacylovir-induced nephrotoxicity. The study presents the case of a 38-year-old female patient who developed acute renal injury following treatment with a single oral dose of valacyclovir (2000 mg). Although nephrotoxicity due to rapid intravenous infusion of valacyclovir at high doses is not a rare side effect, oral single doses associated acute renal injury is an uncommon complication. Valacylovir is a commonly used antiviral agent; therefore, physicians should be aware of this rare but potentially serious adverse drug reaction.

Keywords: Acute renal injury, drug-induced nephrotoxicity; valacyclovir.

Olgu sunumu: Tek bir oral doz valasiklovir kullanımı ile ilişkili akut böbrek hasarı

Miraç Ayşen Ünsal
Sultan Abdülhamid Han Eğitim ve Araştırma Hastanesi

Nadir görülen valacylovir kaynaklı bir nefrotoksisite vakası bildiriyoruz. Tek bir oral doz (2000 mg) valasiklovir ile tedaviyi takiben akut böbrek hasarı gelişen 38 yaşında kadın hastayı sunmaktayız. Yüksek dozlarda hızlı intravenöz valacyclovir infüzyonuna bağlı nefrotoksisite az görülen bir yan etki değildir. Ancak oral tek dozla ilişkili akut böbrek yetmezliği nadir görülen bir komplikasyondur. Yaygın olarak kullanılan bir antiviral ajan olması nedeniyle, bu nadir fakat potansiyel olarak ciddi yan etkinin farkında olunmalıdır.

Anahtar Kelimeler: ilaca bağlı nefrotoksisite, akut böbrek hasarı, valasiklovir,

Miraç Ayşen Ünsal. Acute Renal Injury with a Single Oral Dose of Valacyclovir: A Case Report. . 2019; 59(2): 186-187

Corresponding Author: Miraç Ayşen Ünsal, Türkiye
LookUs & Online Makale